MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE W/ PRECISIONGLIDE NEEDLE; SYRINGE AND NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE W/ PRECISIONGLIDE NEEDLE; SYRINGE AND NEEDLE
Catalog Number 309578
Medical Device Problem Codes Volume Accuracy Problem (1675); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bd luer-lok¿ syringe w/ precisionglide¿ needle had scale marking issues and foreign matter in the barrel.The following information was provided by the initial reporter: material no: 309578, batch no: unknown.It was reported that graduation marks do not stick well and surface of barrel is waxy.
 
Event or Problem Description
It was reported that bd luer-lok¿ syringe w/ precisionglide¿ needle had scale marking issues and foreign matter in the barrel.The following information was provided by the initial reporter: material no: 309578 batch no: unknown it was reported that graduation marks do not stick well and surface of barrel is waxy.
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review could not be performed as lot number was unknown.

Brand Name
BD LUER-LOK SYRINGE W/ PRECISIONGLIDE NEEDLE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8728482
Report Number1213809-2019-00646
Device Sequence Number1729253
Product Code FMF
UDI-Device Identifier30382903095781
UDI-Public30382903095781
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309578
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;